Title | Cited by | Year |
---|---|---|
SOME OSCILLATION CRITERIA FOR FIRST ORDER DELAY DYNAMIC EQUATIONS M BohnerFar East Journal of Applied Mathematics 18 (3), 289 - 304, 2005 |
166 | 2005 |
METRIC DIMENSION OF WHEELS B Shanmukha, B Sooryanarayana, KS HarinathFar East Journal of Applied Mathematics 8 (3), 217 - 229, 2002 |
113 | 2002 |
FREDHOLM-VOLTERRA INTEGRAL EQUATION OF THE FIRST KIND AND CONTACT PROBLEM MA Abdou, KM Abu-AlnajaFar East Journal of Applied Mathematics 64 (1), 53 - 74, 2012 |
112 | 2012 |
VIBRATION ANALYSIS OF CONICAL SHELL STRUCTURES USING GDQ METHOD E Viola, F TornabeneFar East Journal of Applied Mathematics 25 (1), 23 - 39, 2006 |
74 | 2006 |
THE BOUBAKER POLYNOMIALS, A NEW FUNCTION CLASS FOR SOLVING BI-VARIED SECOND ORDER DIFFERENTIAL EQUATIONS K BoubakerFar East Journal of Applied Mathematics 31 (3), 299 - 320, 2008 |
58 | 2008 |
APPLICATIONS OF HANKEL DETERMINANT FOR P-VALENTLY STARLIKE AND CONVEX FUNCTIONS OF ORDER a T Hayami, S OwaFar East Journal of Applied Mathematics 46 (1), 1 - 23, 2010 |
55 | 2010 |
POSITIVE SOLUTIONS FOR THREE-POINT BOUNDARY VALUE PROBLEMS OF NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS WITH p-LAPLACIAN J Wang, H Xiang, Z LiuFar East Journal of Applied Mathematics 37 (1), 33 - 47, 2009 |
55 | 2009 |
POSITIVE SOLUTIONS OF SINGULAR SECOND-ORDER BOUNDARY VALUE PROBLEMS A Mao, Z WeiFar East Journal of Applied Mathematics 35 (2), 257 - 268, 2009 |
49 | 2009 |
on the twisted q-zeta functions and q-bernoulli polynomials T Kim, LC Jang, SH Rim, HK PakFar East Journal of Applied Mathematics 13 (1), 13 - 21, 2003 |
43 | 2003 |
THERMAL DEFLECTION OF AN INVERSE THERMOELASTIC PROBLEM IN A THIN ISOTROPIC CIRCULAR PLATE MN Gaikwad, KC DeshmukhFar East Journal of Applied Mathematics 10 (3), 213 - 220, 2003 |
41 | 2003 |
OSCILLATORY AND NONOSCILLATORY Behavior OF FOURTH ORDER QUASILINEAR DIFFERENCE EQUATIONS E Thandapani, B SelvarajFar East Journal of Applied Mathematics 17 (3), 287 - 307, 2004 |
36 | 2004 |
ON SYMMETRIC INFORMATION DIVERGENCE MEASURES OF CSISZAR?S f-DIVERGENCE CLASS KC Jain, A SrivastavaFar East Journal of Applied Mathematics 29 (3), 477 - 491, 2007 |
33 | 2007 |
SOME HARDY TYPE INTEGRAL INEQUALITIES WT SulaimanFar East Journal of Applied Mathematics 36 (2), 183 - 191, 2009 |
31 | 2009 |
STABILIZING EFFECTS IN DYNAMICAL SYSTEMS: LINEAR AND NONLINEAR STABILITY CONDITIONS G MuloneFar East Journal of Applied Mathematics 15 (2), 117 - 135, 2004 |
30 | 2004 |
ON HOCHSTADT-LIEBERMAN THEOREM FOR STURM-LIOUVILLE OPERATORS CT Shieh, SA Buterin, M IgnatievFar East Journal of Applied Mathematics 52 (2), 131 - 146, 2011 |
29 | 2011 |
COLLOCATION METHOD WITH CUBIC TRIGONOMETRIC B-SPLINE ALGORITHM FOR SOLVING COUPLED BURGERS’ EQUATIONS KR Raslan, TS El-Danaf, KK AliFar East Journal of Applied Mathematics 95 (2), 109 - 123, 2016 |
28 | 2016 |
COLLOCATION METHOD WITH QUINTIC B-SPLINE METHOD FOR SOLVING COUPLED BURGERS’ EQUATIONS KR Raslan, TS El-Danaf, KK AliFar East Journal of Applied Mathematics 96 (1), 55 - 75, 2017 |
27 | 2017 |
THE SIRD EPIDEMIAL MODEL MB MatadiFar East Journal of Applied Mathematics 89 (1), 1 - 14, 2014 |
27 | 2014 |
SOME SEQUENCES IN FUZZY GRAPHS A Nagoorgani, K RadhaFar East Journal of Applied Mathematics 31 (3), 321 - 335, 2008 |
27 | 2008 |
ASSESSMENT OF DECOMPOSITION METHOD FOR LINEAR AND NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS O Abdulaziz, I Hashim, MSH Chowdhury, AK ZulkifleFar East Journal of Applied Mathematics 28 (1), 95 - 112, 2007 |
27 | 2007 |
A NEW APPROACH OF THE ADOMIAN ALGORITHM FOR SOLVING NONLINEAR ORDINARY OR PARTIAL DIFFERENTIAL EQUATIONS B Abbo, N Ngarasta, B Mampassi, B Some, L SomeFar East Journal of Applied Mathematics 23 (3), 299 - 312, 2006 |
26 | 2006 |
THE VALID IMPLEMENTATION OF NUMERICAL INTEGRATION METHOD S Abbasbandy, MAF AraghiFar East Journal of Applied Mathematics 8 (2), 89 - 101, 2002 |
26 | 2002 |
CHARACTERIZATIONS OF JOIN GRAPHS WITH CROSSING NUMBER ZERO VR Kulli, MH MuddebihalFar East Journal of Applied Mathematics 5 (1), 87 - 97, 2001 |
26 | 2001 |
A NOTE ON METRIC DIMENSION B Sooryanarayana, B ShanmukhaFar East Journal of Applied Mathematics 5 (3), 331 - 339, 2001 |
25 | 2001 |
GENERALISED BERNOULLI POLYNOMIALS THROUGH WEIGHTED POCHHAMMER SYMBOLS MMS Manuel, GBA Xavier, E ThandapaniFar East Journal of Applied Mathematics 26 (3), 321 - 333, 2007 |
25 | 2007 |
RADIO LABELING OF CUBE OF A CYCLE B Sooryanarayana, R PFar East Journal of Applied Mathematics 29 (1), 113 - 147, 2007 |
25 | 2007 |
THE CROSSING NUMBER OF PT HoFar East Journal of Applied Mathematics 30 (1), 43 - 69, 2008 |
24 | 2008 |
ON TWO ODE MODELS FOR HIV/AIDS DEVELOPMENT IN CANADA AND A LOGISTIC SEIR MODEL BD AggarwalaFar East Journal of Applied Mathematics 6 (1), 25 - 70, 2002 |
24 | 2002 |
ON MODELS AND METHODS OF A DYNAMIC OPTIMAL MANAGEMENT MODEL R Bilombo, VA DoliatovskiFar East Journal of Applied Mathematics 31 (2), 217 - 230, 2008 |
23 | 2008 |
A COMBINED CAPACITY SCALING AND LOCAL BRANCHING APPROACH FOR CAPACITATED MULTI-COMMODITY NETWORK DESIGN PROBLEM N KatayamaFar East Journal of Applied Mathematics 92 (1), 1 - 30, 2015 |
22 | 2015 |
SOLUTION AND STABILITY OF n-DIMENSIONAL MIXED TYPE ADDITIVE AND QUADRATIC FUNCTIONAL EQUATION M Arunkumar, S KarthikeyanFar East Journal of Applied Mathematics 54 (1), 47 - 64, 2011 |
22 | 2011 |
SOLVING NONLINEAR FUNCTIONAL EQUATIONS USING BANACH CONTRACTION PRINCIPLE V Daftardar-Gejji, S BhalekarFar East Journal of Applied Mathematics 34 (3), 303 - 314, 2009 |
22 | 2009 |
APPLICATION OF THE EXP-FUNCTION METHOD TO THE GENERALIZED BURGER'S-FISHER EQUATION YH Hu, ZY Ma, JM ZhuFar East Journal of Applied Mathematics 33 (1), 33 - 42, 2008 |
22 | 2008 |
SOME BOUNDS FOR THE b-CHROMATIC NUMBER OF A GENERALIZED HAMMING GRAPHS FA Chaouche, A BerrachediFar East Journal of Applied Mathematics 26 (3), 375 - 391, 2007 |
22 | 2007 |
VARIATIONAL ITERATION SOLUTION OF ELASTIC NON UNIFORM THICKNESS AND DENSITY ROTATING DISKS MH Hojjati, S JafariFar East Journal of Applied Mathematics 29 (2), 185 - 200, 2007 |
21 | 2007 |
THREE DIMENSIONAL QUARTIC FUNCTIONAL EQUATION IN FUZZY NORMED SPACES M ArunkumarFar East Journal of Applied Mathematics 41 (2), 83 - 94, 2010 |
20 | 2010 |
INVERSE AND DISJOINT NEIGHBORHOOD TOTAL DOMINATING SETS IN GRAPHS VR KulliFar East Journal of Applied Mathematics 83 (1), 55 - 65, 2013 |
20 | 2013 |
A NEW Q-S SYNCHRONIZATION SCHEME FOR DISCRETE CHAOTIC SYSTEMS A OuannasFar East Journal of Applied Mathematics 84 (2), 89 - 94, 2013 |
20 | 2013 |
GLOBAL CHAOS SYNCHRONIZATION FOR R?SSLER AND ARNEODO CHAOTIC SYSTEMS BY NONLINEAR CONTROL V Sundarapandian, R SureshFar East Journal of Applied Mathematics 44 (2), 137 - 148, 2010 |
19 | 2010 |
THE SIZE MULTIPARTITE RAMSEY NUMBERS FOR SMALL PATHS VERSUS OTHER GRAPHS S Sy., ET Baskoro, S UttunggadewaFar East Journal of Applied Mathematics 28 (1), 131 - 138, 2007 |
19 | 2007 |
ON SIZE MULTIPARTITE RAMSEY NUMBERS FOR PATHS VERSUS CYCLES OF THREE OR FOUR VERTICES S SyFar East Journal of Applied Mathematics 44 (2), 109 - 116, 2010 |
18 | 2010 |
GREEN FUNCTION FOR BOUNDARY VALUE PROBLEM OF 2M-TH ORDER LINEAR ORDINARY DIFFERENTIAL EQUATIONS WITH FREE BOUNDARY CONDITION A Nagai, K Takemura, Y Kametaka, K Watanabe, H YamagishiFar East Journal of Applied Mathematics 26 (3), 393 - 406, 2007 |
18 | 2007 |
MATHEMATICAL AND NUMERICAL MODELING OF TWO PHASE FLOW AND HEAT TRANSFER USING NON-UNIFORM GRID SK Mishra, PK TripathyFar East Journal of Applied Mathematics 54 (2), 107 - 126, 2011 |
17 | 2011 |
THERMOELASTIC INTERACTION WITH ENERGY DISSIPATION IN AN INFINITELY EXTENDED THIN PLATE CONTAINING A CIRCULAR HOLE A Kar, M KanoriaFar East Journal of Applied Mathematics 24 (2), 201 - 217, 2006 |
17 | 2006 |
EFFECT OF ROTATION ON THERMOELASTIC INTERACTION WITH AND WITHOUT ENERGY DISSIPATION IN AN UNBOUNDED MEDIUM DUE TO HEAT SOURCE-AN EIGENVALUE APPROACH SH Mallik, M KanoriaFar East Journal of Applied Mathematics 23 (2), 147 - 167, 2006 |
17 | 2006 |
NATURAL CONVECTION ON FLOW PAST AN IMPULSIVELY STARTED VERTICAL PLATE WITH VARIABLE SURFACE HEAT FLUX R MuthucumaraswamyFar East Journal of Applied Mathematics 14 (1), 99 - 119, 2004 |
17 | 2004 |
SOLUTION OF A SYSTEM OF LINEAR VOLTERRA EQUATIONS BY ADOMIAN DECOMPOSITION METHOD E Babolian, J BiazarFar East Journal of Applied Mathematics 7 (1), 17 - 24, 2002 |
16 | 2002 |
ON THE SOLUTION OF THE GENERALIZED QUARTIC FUNCTIONAL EQUATION E Thandapani, K Ravi, M ArunkumarFar East Journal of Applied Mathematics 24 (3), 297 - 312, 2006 |
16 | 2006 |
MAGNETO-THERMOELASTIC STRESSES IN NON-HOMOGENEOUS ANISOTROPIC SOLID IN THE PRESENCE OF BODY FORCE AM Abd-Alla, MA Fahmy, TM El-ShahatFar East Journal of Applied Mathematics 27 (3), 499 - 516, 2007 |
16 | 2007 |
A MULTIPERSON PURSUIT PROBLEM ON A CLOSED CONVEX SET IN HILBERT SPACE WJ Leong, II GafurjanFar East Journal of Applied Mathematics 33 (2), 205 - 214, 2008 |
16 | 2008 |
A NEW TECHNIQUE FOR NUMERICAL RESOLUTION OF FEW NON LINEAR INTEGRAL EQUATIONS OF FREDHOLM BY SBA METHOD Y Pare, F Bassono, B SomeFar East Journal of Applied Mathematics 70 (1), 21 - 33, 2012 |
16 | 2012 |
ADVANTAGE OR DISADVANTAGE OF MIGRATION IN A PREY-PREDATOR SYSTEM K Sato, T Hasegawa, S Morita, J Yoshimura, K TainakaFar East Journal of Applied Mathematics 93 (2), 109 - 121, 2015 |
16 | 2015 |
THE BEST CONSTANTS OF SOBOLEV AND KOLMOGOROV TYPE INEQUALITIES ON A HALF LINE K Watanabe, Y Kametaka, A Nagai, K Takemura, H YamagishiFar East Journal of Applied Mathematics 52 (2), 101 - 129, 2011 |
16 | 2011 |
A METHOD FOR POLYNOMIAL APPROXIMATION OF THE SOLUTION OF GENERAL SECOND ORDER BVPs F Costabile, A NapoliFar East Journal of Applied Mathematics 25 (3), 289 - 305, 2006 |
15 | 2006 |
OSCILLATION OF SOLUTIONS OF NONLINEAR NEUTRAL DIFFERENCE EQUATIONS WITH NONLINEAR NEUTRAL TERM E Thandapani, S Pandian, RK BalasubramaniamFar East Journal of Applied Mathematics 15 (1), 47 - 62, 2004 |
15 | 2004 |
THREE DIMENSIONAL FREE CONVECTIVE MHD FLOW AND HEAT TRANSFER THROUGH A POROUS MEDIUM D Sarma, N Ahmed, UN DasFar East Journal of Applied Mathematics 4 (3), 357 - 369, 2000 |
15 | 2000 |
OSCILLATION IN HOST MACROPARASITE MODEL WITH DELAY TIME EM Elabbasy, SH Saker, K SaifFar East Journal of Applied Mathematics 4 (2), 119 - 142, 2000 |
15 | 2000 |
ON SOME CRITICAL AND SLIGHTLY SUPER-CRITICAL SUB-SUPERLINEAR EQUATIONS ABM Tunisia), MLBM Tunisia)Far East Journal of Applied Mathematics 23 (1), 73 - 90, 2006 |
14 | 2006 |
AN ALTERNATIVE APPROACH TO ASSIGNMENT PROBLEM WITH NON-HOMOGENEOUS COSTS USING COMMON SET OF WEIGHTS IN DEA MZ Angiz L., S Saati M, M MokhtaranFar East Journal of Applied Mathematics 10 (1), 29 - 39, 2003 |
14 | 2003 |
A NEW NUMERICAL ALGORITHM FOR SOLVING NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS WITH INITIAL AND BOUNDARY CONDITIONS B Abbo, O So, G Barro, B SomeFar East Journal of Applied Mathematics 28 (1), 37 - 52, 2007 |
14 | 2007 |
OPTIMIZATION OF HEALTHCARE PATHWAYS IN COVENANT UNIVERSITY HEALTH CENTRE USING LINEAR PROGRAMMING MODEL MC Agarana, TO OlokundeFar East Journal of Applied Mathematics 91 (3), 215 - 228, 2015 |
14 | 2015 |
ON THE SIZE MULTIPARTITE RAMSEY NUMBERS FOR SMALL PATH VERSUS COCKTAIL PARTY GRAPHS S SyFar East Journal of Applied Mathematics 55 (1), 53 - 60, 2011 |
14 | 2011 |
THE BEST CONSTANT OF SOBOLEV INEQUALITY CORRESPONDING TO A BENDING PROBLEM OF A BEAM ON A HALF LINE K Takemura, Y Kametaka, K Watanabe, A Nagai, H YamagishiFar East Journal of Applied Mathematics 51 (1), 45 - 71, 2011 |
13 | 2011 |
TECHNIQUES FOR A POSTERIORI ERROR ESTIMATION IN TERMS OF LINEAR FUNCTIONALS FOR ELLIPTIC TYPE BOUNDARY VALUE PROBLEMS A Hannukainen, S KorotovFar East Journal of Applied Mathematics 21 (3), 289 - 304, 2005 |
13 | 2005 |
A PROCEDURE FOR COMPUTING THE EXPONENTIAL OF A MATRIX USING HERMITE MATRIX POLYNOMIALS RJ VillanuevaFar East Journal of Applied Mathematics 6 (3), 217 - 231, 2002 |
13 | 2002 |
LARGE k-D SIMPLICES IN THE d-DIMENSIONAL UNIT CUBE G Barequet, J NaorFar East Journal of Applied Mathematics 24 (3), 343 - 354, 2006 |
12 | 2006 |
ASYMPTOTIC METHOD FOR NON-OSCILLATORY NONLINEAR SYSTEMS MS AlamFar East Journal of Applied Mathematics 7 (2), 119 - 128, 2002 |
12 | 2002 |
FUZZY ISOMORPHISM THEOREMS OF GROUPS YL Liu, SY LiuFar East Journal of Applied Mathematics 16 (1), 77 - 89, 2004 |
12 | 2004 |
NONTRIVIAL SOLUTION FOR A NONLINEAR SECOND-ORDER THREE-POINT BOUNDARY VALUE PROBLEM S Li, Y SunFar East Journal of Applied Mathematics 18 (3), 331 - 344, 2005 |
12 | 2005 |
MHD STOKES FREE CONVECTION FLOW PAST AN INFINITE VERTICAL POROUS PLATE SUBJECTED TO CONSTANT HEAT FLUX WITH ION-SLIP CURRENT AND RADIATION ABSORPTION JK Kwanza, M Kinyanjui, SM UppalFar East Journal of Applied Mathematics 12 (2), 105 - 131, 2003 |
12 | 2003 |
SMALL SAMPLE PROPERTIES AND MODEL CHOICE IN SPATIAL MODELS: A BAYESIAN APPROACH K KakamuFar East Journal of Applied Mathematics 34 (1), 31 - 56, 2009 |
12 | 2009 |
A COMPARISON BETWEEN THE DAUBECHIES WAVELET TRANSFORMATION AND THE FAST FOURIER TRANSFORMATION IN ANALYZING INSURANCE TIME SERIES DATA SA Wadi, MT Ismail, SAA KarimFar East Journal of Applied Mathematics 45 (1), 53 - 63, 2010 |
12 | 2010 |
SHIP HEADING CONTROL OF CORVETTE-SIGMA WITH DISTURBANCES USING MODEL PREDICTIVE CONTROL S Subchan, WH Syaifudin, T AsfihaniFar East Journal of Applied Mathematics 87 (3), 245 - 256, 2014 |
12 | 2014 |
EXPLICIT NON-ALGEBRAIC LIMIT CYCLES OF A CLASS OF POLYNOMIAL SYSTEMS A Bendjeddou, R BoukouchaFar East Journal of Applied Mathematics 91 (2), 133 - 142, 2015 |
12 | 2015 |
THE EVOLUTION OF COOPERATION IN 1-DIMENSIONAL MOBILE POPULATIONS IV Erovenko, J RychtářFar East Journal of Applied Mathematics 95 (1), 63 - 88, 2016 |
12 | 2016 |
NEW TRIAL EQUATION METHODS AND EXACT SOLUTIONS TO SOME NONLINEAR MATHEMATICal PHYSICAL EQUATIONS CS LiuFar East Journal of Applied Mathematics 40 (1), 49 - 64, 2010 |
12 | 2010 |
DISCRETIZATION OF THE BLACK-SCHOLES OPERATOR WITH A NATURAL LEFT-HAND SIDE BOUNDARY CONDITION L AngermannFar East Journal of Applied Mathematics 30 (1), 1 - 41, 2008 |
11 | 2008 |
MODELLING AND ANALYSIS OF HIV/AIDS IN A VARIABLE SIZE POPULATION R Naresh, S Omar, A TripathiFar East Journal of Applied Mathematics 18 (3), 345 - 360, 2005 |
11 | 2005 |
FINITE ELEMENT OF NONLINEAR CABLES: APPLICATIONS TO ROBOTICS F Boyer, D PrimaultFar East Journal of Applied Mathematics 19 (1), 1 - 34, 2005 |
11 | 2005 |
A LINEARIZED DIFFERENCE SCHEME FOR THE SIVASHINSKY EQUATION K Omrani, MLB MohamedFar East Journal of Applied Mathematics 20 (2), 179 - 188, 2005 |
11 | 2005 |
NON-AXISYMMETRIC MIXED CONVECTION WITH VISCOUS DISSIPATION IN A VERTICAL CIRCULAR DUCT A Barletta, S LazzariFar East Journal of Applied Mathematics 14 (3), 291 - 310, 2004 |
11 | 2004 |
GNAN MEAN FOR TWO VARIABLES V Lokesha, ZH Zhang, KM NagarajaFar East Journal of Applied Mathematics 31 (2), 263 - 272, 2008 |
11 | 2008 |
PEAKONS, SOLITARY PATTERNS AND PERIODIC SOLUTIONS FOR GENERALIZED GILSON-PICKERING EQUATIONS C Li, S Tang, W Huang, A ChenFar East Journal of Applied Mathematics 35 (3), 301 - 307, 2009 |
11 | 2009 |
ON POSITIVE SOLUTIONS FOR A CLASS OF p(x)-LAPLACIAN PROBLEMS GA Afrouzi, H GhorbaniFar East Journal of Applied Mathematics 35 (3), 293 - 300, 2009 |
11 | 2009 |
OPTIMAL HOMOTOPY ASYMPTOTIC METHOD FOR MHD SLIPS FLOW OVER A RADIATING STRETCHING SHEET WITH HEAT TRANSFER F Mabood, WA Khan, MJ Uddin, AIM IsmailFar East Journal of Applied Mathematics 90 (1), 21 - 40, 2015 |
11 | 2015 |
EXACT SOLUTION OF CERTAIN DUAL INTEGRAL EQUATIONS INVOLVING HEAT CONDUCTION EQUATION NA HoshanFar East Journal of Applied Mathematics 35 (1), 81 - 88, 2009 |
11 | 2009 |
POPULATION DYNAMICS FOR FRESHWATER SPECIES WITH CYCLIC RELATION K Sugiura, A Hosoda, R Miyazaki, Y Kanoh, K TainakaFar East Journal of Applied Mathematics 94 (4), 247 - 260, 2016 |
10 | 2016 |
CHAOS SYNCHRONIZATION APPROACH FOR COUPLED OF ARBITRARY 3-D QUADRATIC DYNAMICAL SYSTEMS IN DISCRETE-TIME A OuannasFar East Journal of Applied Mathematics 86 (3), 225 - 232, 2014 |
10 | 2014 |
FAST ALGORITHMS FOR SOLVING THE INVERSE PROBLEM OF IN FOUR DIFFERENT FAMILIES OF PATTERNED MATRICES Z TianFar East Journal of Applied Mathematics 52 (1), 1 - 12, 2011 |
10 | 2011 |
GRACEFULNESS OF A FAMILY OF ROOTED TREES G Sethuraman, JJ JesinthaFar East Journal of Applied Mathematics 30 (2), 143 - 159, 2008 |
9 | 2008 |
A NOTE ON CONVEXITY AND COMONOTONICALLY ADDITIVITY OF SET-VALUED CHOQUET INTEGRALS LC Jang, T Kim, DW ParkFar East Journal of Applied Mathematics 11 (2), 137 - 148, 2003 |
9 | 2003 |
INFLUENCE OF THERMODIFFUSION EFFECT ON ENTROPY GENERATION IN THERMOSOLUTAL CONVECTION N Hidouri, H Abbassi, M Magherbi, AB BrahimFar East Journal of Applied Mathematics 25 (2), 179 - 197, 2006 |
9 | 2006 |
SURFACE TENSION EFFECT ON A TWO DIMENSIONAL CHANNEL FLOW AGAINST AN INCLINED WALL A Merzougui, H Mekias, F GuechiFar East Journal of Applied Mathematics 28 (3), 379 - 394, 2007 |
9 | 2007 |
UNIQUENESS OF q-SHIFT DIFFERENCE AND DIFFERENTIAL POLYNOMIALS OF ENTIRE FUNCTIONS RS Dyavanal, RV DesaiFar East Journal of Applied Mathematics 91 (3), 189 - 202, 2015 |
9 | 2015 |
ON THE WEAK SOLUTIONS OF COMPOUND EQUATIONS RELATED TO THE ULTRA-HYPERBOLIC OPERATORS S Bupasiri, K NonlaoponFar East Journal of Applied Mathematics 35 (1), 129 - 139, 2009 |
9 | 2009 |
PERISTALTIC MOTION OF A CARREAU FLUID THROUGH A POROUS MEDIUM IN A CHANNEL UNDER THE EFFECT OF A MAGNETIC FIELD MS Reddy, MVS Reddy, S RamakrishnaFar East Journal of Applied Mathematics 35 (2), 141 - 158, 2009 |
9 | 2009 |
A REGULARIZATION STRATEGY FOR THE INVERSE PROBLEM OF IDENTIFICATION OF BIOELECTRICAL SOURCES FOR THE CASE OF CONCENTRIC SPHERES J Oliveros, M Morín, J Conde, A FraguelaFar East Journal of Applied Mathematics 77 (1), 1 - 20, 2013 |
9 | 2013 |
POLYHEDRAL COMPLEMENTARITY AND EQUILIBRIUM PROBLEM IN LINEAR EXCHANGE MODELS VI ShmyrevFar East Journal of Applied Mathematics 82 (2), 67 - 85, 2013 |
9 | 2013 |
NUMERICAL STUDY OF ESTIMATING THE BLOW-UP TIME OF POSITIVE SOLUTIONS OF SEMILINEAR HEAT EQUATIONS KA Adou, KA Touré, A CoulibalyFar East Journal of Applied Mathematics 100 (4), 291 - 308, 2018 |
9 | 2018 |
MULTIPLE POSITIVE SOLUTIONS OF SINGULAR BOUNDARY VALUE PROBLEMS Y Sun, L LiuFar East Journal of Applied Mathematics 9 (3), 223 - 235, 2002 |
9 | 2002 |